MAUDE Adverse Event Report: PHILIPS VOLCANO EAGLE EYE PLATINUM; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO EAGLE EYE PLATINUM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900P
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a coronary therapeutic procedure, the eagle eye platinum catheter kinked and could not be removed from the non-manufacturer guide catheter.The entire system was removed as a unit.No patient injury reported.This product problem is being submitted because the eagle eye platinum catheter was removed as a system that can result in a potential for harm.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Patient age, gender, weight, ethnicity and race: no information available.Patient history: no information available.Products: not applicable for this device.Implant and explant date: not applicable for this device.The eagle eye platinum catheter was discarded by the facility, thus no returned product investigation was performed.Adverse event/action: do not apply to this submission.

Brand Name
EAGLE EYE PLATINUM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
MDR Report Key14428765
Report Number3008363989-2022-00028
Device Sequence Number20465682
Product Code OBJ
UDI-Device Identifier00845225001278
UDI-Public(01)00845225001278(11)210126(17)240126(10)0302503345
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2024
Device Model Number85900P
Device Catalogue Number809746001
Device Lot Number0302503345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown